MAUDE Adverse Event Report: MASIMO - 40 PARKER MIGHTYSAT; OXIMETER

MASIMO - 40 PARKER MIGHTYSAT; OXIMETER
Model Number 9707-1
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to the local facility but has not yet been received at the main office for evaluation.Once the device has been returned and investigated, a follow-up report will be submitted.(b)(6).
 
Event or Problem Description
The customer reported the value may be low, about 2-3% lower than usual.No patient impact or consequences were reported.
 
Additional Manufacturer Narrative
The returned device was evaluated.During evaluation the device passed all visual and functional testing.The unit was found to visually and audibly alarm during alarm conditions.The unit was determined to be functioning as designed.(b)(6).

Brand Name
MIGHTYSAT
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key6753122
Report Number2031172-2017-00741
Device Sequence Number880956
Product Code DQA
UDI-Device Identifier00843997009355
UDI-Public00843997009355
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150314
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9707-1
Device Catalogue Number9707
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/03/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 07/03/2017
Supplement Date Received by Manufacturer08/24/2017
Initial Report FDA Received Date07/30/2017
Supplement Report FDA Received Date09/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1